A note on the ternary Diophantine equation x(2) - y(2m) = z(n)


Berczes A., Le M., Pink I., SOYDAN G.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.29, no.2, pp.93-105, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.2478/auom-2021-0020
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Page Numbers: pp.93-105

Abstract

Let N be the set of all positive integers. In this paper, using some known results on various types of Diophantine equations, we solve a couple of special cases of the ternary equation x(2) - y(2m) = z(n), x, y, z, m, n is an element of N, gcd(x, y) = 1, m >= 2, n >= 3.